# SDR FDEA202303300524

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42705
- Aircraft time: 20,394 hours, 3,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W87502
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK:MAIN DECK CARGO FLOOR PANEL P/N:152W8750-2 FOUND CRACKED AT STA2020 BL0. EVALUATED MAIN DECK CARGO FLOOR.P/N:152W8750-2 AT STA 2020 BL0 AS.PER B777 SRM 53-00-  50-1A. ALLOWABLE DAMAGE 1, REV.43.1 FOUND UPPER TEAR L X W=2.1" X 0.5", OUT OF   ALLOWABLE LIMIT.REPAIR AS PER B777 SRM 53-00-50-2R. REPAIR 1, REV.43.1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
